MathSciNet Relay Station
MathSciNet bibliographic data
MR1386760 46E35 (26D10 35J99)
Bakry, D.; Coulhon, T.; Ledoux, M.; Saloff-Coste, L. Sobolev inequalities in disguise. Indiana Univ. Math. J. 44 (1995), no. 4, 1033–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement